# SDR HNAA0600039

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 37,090 hours, 41,013 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Smoke
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING FROM F/O'S TERMINAL BLOCK ON FRONT WINDSHIELD.  INSPECTED WIRES AND SURROUNDING AREA PULLED BREAKERS AND DEFERRED SYSTEM. REPLACED RELAY 3041K6 AND F/O'S WINDSCREEN
